# SDR GTIA2025031338797

- Difficulty date: March 13, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N933NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10014
- Aircraft time: 16,049 hours, 6,780 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MILD MOMENTARY MUSTY AND WET PAINT/CHEMICAL SMELL DURING APPROACH WHEN BRIEFLY GOING THROUGH CLOUDS FOR FIRST TIME OF FLIGHT-PERFORMED INSP OF THE CABIN ODOR, SMOKE OF FUME IAW TSM 05-50-00-810-831-A. NO SMELL FOUND ON THE AIRCRAFT. OPS CHECK GOOD
